×

zbMATH — the first resource for mathematics

A Grobman-Hartman theorem for control systems. (English) Zbl 1126.34029
The classical Grobman-Hartman theorem states that an autonomous system of differential equations is topologically conjugated with its linearization near a hyperbolic rest point. The authors generalize this result to control systems in the following two cases: either if the control is generated by a finite-dimensional dynamical system or if it possible to associate to a control system a flow on a suitable functional space.

MSC:
34C41 Equivalence and asymptotic equivalence of ordinary differential equations
93C15 Control/observation systems governed by ordinary differential equations
34H05 Control problems involving ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Arnold V.I. (1974). Equations Differentielles Ordinaires, 3rd edn. MIR.
[2] Baratchart L., Pomet J.-B. (2006). On local linearization of control systems. (Preprint, to be submitted) J. Differ Equ.
[3] Baratchart L., Chyba M., and Pomet J.-B. (2002). Topological versus Smooth Linearization of Control Systems. Contemporary Trends in Nonlinear Geometric Control Theory and its Applications, World Scientific Publishing, pp. 203–215 · Zbl 1007.93012
[4] Bronstein I.U., and Kopanskii, A. Y. (1994). Smooth Invariant Manifolds and Normal Forms, Vol. 7 of World Scientific Series on Nonlinear Science. Series A: Monographs and Treatises, World Scientific Publishing Co. Inc., River Edge, NJ. · Zbl 0974.34001
[5] Celikovský S. (1995). Topological equivalence and topological linearization of controlled dynamical systems. Kybernetika 31, 141–150 · Zbl 0863.93013
[6] Coddington E.A., Levinson N. (1993). Theory of Ordinary Differential Equations. McGraw-Hill Book Company Inc, New York-Toronto-London · Zbl 0064.33002
[7] Colonius F., Kliemann W. (1993). Some aspects of control systems as dynamical systems. J. Dyn. Differ. Equ. 5, 469–494 · Zbl 0784.34050 · doi:10.1007/BF01053532
[8] Colonius F., Kliemann W. (2000). The Dynamics of Control. Birkhäuser, Boston · Zbl 1020.93500
[9] Cong N.D. (1997). Topological Dynamics of Random Dynamical Systems. Clarendon Press, Oxford Science Publ · Zbl 0889.58051
[10] Hartman P. (1982). Ordinary Differential Equations, 2nd edn, Birkhäuser. · Zbl 0476.34002
[11] McShane E.J. (1983). Unified integration, Academic Press. · Zbl 0551.28001
[12] Miller R.K., and Sell G.R. (1968). Existence, Uniqueness and Continuity of Solutions of Integral Equations, Ann. Mat. Pura Appl. (4), Vol. 80, pp. 135–152 · Zbl 0174.16302
[13] Miller R.K., and Sell G.R. (1970). Volterra Integral equations and topological Dynamics, Memoirs of the American Mathematical Society, No. 102, American Mathematical Society, Providence R.I. · Zbl 0202.38701
[14] Roussarie R. (1975). Modèles locaux de champs et de formes, vol. 30 of Astérisque, Soc. Math. de France.
[15] Rudin W. (1973). Functional Analysis, Mc Graw Hill. · Zbl 0253.46001
[16] Rudin W. (1975). Analyse réelle et complexe. Masson, Paris · Zbl 0333.28001
[17] Sontag E.D. (1998). Mathematical Control Theory, Vol. 6, Springer Texts in Applied Mathematics. · Zbl 0945.93001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.